# SDR SWAA2025012875649

- Difficulty date: December 10, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727D TO BS747 AT LEVEL STR25R AFT CARGO COMPARTMENT 2024-758704<[01] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG:146A7500 SHEET:85 REV.A;[02] CORRECTED STEP 1. REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG:146A7500 SHEET:85 REV.A SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG:146A7500 SHEET:85 REV.A SEE INDIVIDUAL SIGN OFFS BELOW.
